CaltechAUTHORS
  A Caltech Library Service

Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators

Simon, Barry (1996) Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators. Proceedings of the American Mathematical Society, 124 (4). pp. 1177-1183. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:20180320-112111420

[img] PDF - Published Version
See Usage Policy.

274Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180320-112111420

Abstract

Examples are constructed of Laplace-Beltrami operators and graph Laplacians with singular continuous spectrum.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/S0002-9939-96-03245-5DOIArticle
http://www.ams.org/journals/proc/1996-124-04/S0002-9939-96-03245-5/home.htmlPublisherArticle
http://www.jstor.org/stable/2161762JSTORArticle
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 1996 Barry Simon. Received by the editors October 7, 1994. This material is based upon work supported by the National Science Foundation under Grant No. DMS-9101715. The Government has certain rights in this material.
Funders:
Funding AgencyGrant Number
NSFDMS-9101715
Subject Keywords:Continuous spectra, Laplacians, Mathematics, Infinity, Spectral energy distribution, Eigenvalues, Ladders, Topological theorems, Coordination numbers, Topology
Classification Code:1991 Mathematics Subject Classification: Primary 47B39, 05C50, 35P05, 58C40.
Record Number:CaltechAUTHORS:20180320-112111420
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180320-112111420
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85380
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:02 Apr 2018 18:28
Last Modified:02 Apr 2018 18:28

Repository Staff Only: item control page